# SDR AALA202103169001

- Difficulty date: March 16, 2021
- Submitted: March 17, 2021
- Operation: Air carrier
- Aircraft: N114UW
- Make and model: Airbus A320-214
- Aircraft serial: 1148
- Aircraft time: 61,611 hours, 30,100 cycles
- System (JASC): 2565 · Escape Slide
- Part: Housing
- Condition: Delaminated
- Location: Overwing Slide.
- Component: Slide, Aircruisers
- Component part number: D31865309
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT HAND OVERWING ESCAPE SLIDE HOUSING IS DELAMINATED ON TRAILING EDGE. REPLACED OVERWING SLIDE ASSEMBLY PER TASK CARD 26L20025014.
